3-Variable additive ρ-Functional inequalities in fuzzy normed spaces
In this paper, we introduce and investigate the following additive ρ-functional in-equalities (Formula presented) in fuzzy normed spaces. Furthermore, we prove the Hyers-Ulam stability of the above additive ρ-functional inequalities in fuzzy Banach spaces.
Journal of Computational Analysis and Applications
Jung, J., Lee, J., Anastassiou, G., & Park, C. (2017). 3-Variable additive ρ-Functional inequalities in fuzzy normed spaces. Journal of Computational Analysis and Applications, 22 (4), 684-698. Retrieved from https://digitalcommons.memphis.edu/facpubs/3979